| Catalog Number |
SRX-420 |
| Medical Device Problem Codes |
Device Appears to Trigger Rejection (1524); No Apparent Adverse Event (3189)
| Health Effect - Clinical Codes |
Capsular Contracture (1761); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/02/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been/will be requested.No additional information is available at this time.Reason for reoperation: capsular contracture, baker grade iv.
Event or Problem Description
Patient reported "capsular contracture baker grade iv"; montelukast¿ and "massages" provided as treatment.This record is for the right side.The device remains implanted.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b1; b2; b5; g2; h1; h6.
Event or Problem Description
Healthcare professional reported no complaint against the right side device.The record is no longer deemed to be reportable to the fda and will be un-reported.